# SDR ASAA2017121022891

- Difficulty date: December 10, 2017
- Submitted: December 14, 2017
- Operation: Air carrier
- Aircraft: N537AS
- Make and model: Boeing 737890
- Aircraft serial: 35204
- Aircraft time: 23,269 hours, 6,765 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Warning Light
- Condition: False Activation
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 78273000 FAULT CODE 75-20802, T25 SIGNALS DISAGREE FOR #2 ENGINE. GROUNDED - YES. RE-ACCOMPLISHED T/C 78273000 "INTERROGATE FMC CDU FOR ENGINE FAULTS" #2 ENGINE FAULT MSG# 75-20802 T25 SIGNALS DISAGREE, NO FAULTS NOTED. AIRCRAFT RELEASED FROM PLT DEFERRAL.
